MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO FATHOM SYSTEM; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO FATHOM SYSTEM; CATHETER, CONTINUOUS FLUSH
Model Number 29462
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the outer layer of the microcatheter was dislodged.The target lesion was located in the liver.A 180cm renhf 135cm 10 preload renegade hi flo was selected for use.After unpacking the inner package for heparin water flushing, it was found that the outer layer of the microcatheter was dislodged and could not be used.The procedure was completed with another of the same device.No complications reported and the patient is stable.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.The device was inspected for any damage or irregularities.The device showed stretching/buckling and a fracture located 2.5cm from the hub.The device was not completely separated the inner liner was still intact.Inspection of the remainder of the device, apart from the observed damage, revealed no other damage or irregularities.
 
Event or Problem Description

Brand Name
RENEGADE HI-FLO FATHOM SYSTEM
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
model farm road
cork
EI  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key16413826
Report Number2124215-2023-06690
Device Sequence Number5632715
Product Code KRA
UDI-Device Identifier08714729790853
UDI-Public08714729790853
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K140329
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/12/2025
Device Model Number29462
Device Catalogue Number29462
Device Lot Number0029755259
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/01/2023
Supplement Date Received by Manufacturer03/21/2023
Initial Report FDA Received Date02/21/2023
Supplement Report FDA Received Date04/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age75 YR
Patient SexMale
Patient Weight66 KG